# SDR DALA1253610680

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 64,791 hours, 29,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Corroded
- Location: Bs 688-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN L2 DOOR LOWER SILL SKATE ANGLE BS 688 TO 720.  REPLACED ANGLE IAW SRM 51-40-02.
